# SDR SWAA2022030827194

- Difficulty date: April 13, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232DF HAS MISSING FIBERS ON UPPER FACE SHEET / REPAIRED UPPER FACESHEET OF FLOORBOARD PANEL (232. DF) WITH FIBERGLASS WET - LAY UP I/A/W. B737 SRM 53.00.50.2R. (REPAIR 1) (3) A-M (REV 67).
